Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 3, 2011, 7:06 PM CDT for 8 counties in Kansas. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 7:06 PM CDT (00:06 UTC)
- Expired
- Apr 3, 2011, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Dickinson County, KS, Geary County, KS, Jackson County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 47 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:09 PM CDT | TSTM WND DMG | Maple Hill, KS | MAJOR STRUCTUAL DAMAGE TO AN OUTBUILDING. |
| Apr 3, 7:14 PM CDT | TSTM WND GST 65 | Ese White City, KS | |
| Apr 3, 7:16 PM CDT | HAIL 1 | White City, KS | PEA TO QUARTER SIZE HAIL |
| Apr 3, 7:19 PM CDT | HAIL 0.88 | Ese White City, KS | |
| Apr 3, 7:36 PM CDT | HAIL 1 | 11 Ssw Alma, KS | |
| Apr 3, 7:37 PM CDT | HAIL 0.75 | 1 Nnw Alta Vista, KS | |
| Apr 3, 7:42 PM CDT | HAIL 0.5 | 8 E Alta Vista, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
053
WUUS53 KTOP 040006
SVRTOP
KSC041-061-085-127-149-161-177-197-040045-
/O.NEW.KTOP.SV.W.0017.110404T0006Z-110404T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
WESTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN JACKSON COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 745 PM CDT
* AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
MANHATTAN TO 15 MILES NORTHWEST OF COUNCIL GROVE TO HERINGTON...
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. GEORGE...
ALTA VISTA...
VOLLAND...
PARKERVILLE...
WAMEGO...
LOUISVILLE...
ALMA...
MCFARLAND...
BELVUE...
PAXICO...
ST. MARYS...
EMMETT...
MAPLE HILL...
DELIA...
ROSSVILLE...
WILLARD...
KEENE...
ESKRIDGE...
DOVER...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 294 AND 352.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A STRONG
BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3857 9693 3859 9693 3859 9703 3862 9716
3893 9698 3912 9674 3937 9599 3893 9577
TIME...MOT...LOC 0006Z 250DEG 48KT 3908 9648 3884 9662
3870 9688
WIND...HAIL 70MPH 1.25IN
$$1 follow-up statement
311
WWUS53 KTOP 040025
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
725 PM CDT SUN APR 3 2011
KSC041-061-085-127-149-161-177-197-040045-
/O.CON.KTOP.SV.W.0017.000000T0000Z-110404T0045Z/
JACKSON-RILEY-POTTAWATOMIE-GEARY-SHAWNEE-WABAUNSEE-DICKINSON-MORRIS-
725 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN MORRIS...SOUTHEASTERN DICKINSON...WABAUNSEE...WESTERN
SHAWNEE...GEARY...SOUTHEASTERN POTTAWATOMIE...SOUTHEASTERN RILEY AND
SOUTHWESTERN JACKSON COUNTIES...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
WAMEGO TO 8 MILES SOUTHWEST OF ALMA TO 10 MILES NORTHWEST OF COUNCIL
GROVE...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
PAXICO...ST. MARYS...EMMETT...DELIA...MAPLE HILL...ROSSVILLE...
WILLARD...KEENE...ESKRIDGE AND DOVER.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 299 AND 352.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
&&
LAT...LON 3857 9693 3859 9693 3859 9703 3862 9710
3889 9691 3912 9674 3937 9599 3893 9577
TIME...MOT...LOC 0024Z 250DEG 48KT 3916 9619 3892 9633
3878 9659
WIND...HAIL 70MPH 1.25IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:06 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 3, 6:06 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 606 PM CDT SUN APR 3 2011 ...UPDATE TO AVIATION... .DISCUSSION... THE ATMOSPHERE CONTINUES TO EVOLVE AS THE PREVIOUS FORECAST ANTICIPATED. SURFACE DEWPOINTS IN THE UPPER 50S TO LOW 60S HAVE ADVECTED INTO EAST CENTRAL KANSAS WITH THE LATEST OBJECTIVE ANALYSIS SHOWING BETWEEN AROUND 3000 J/KG OF CAPE. ANALYSIS ALSO SHOWS A SUBSTANTIAL CAP STILL OVER THE WARM SECTOR WITH ANYWHERE FROM 100 TO 200 J/KG OF CONVECTIVE INHIBITION LEFT TO OVERCOME. THE HRRR/NAM/RUC13 GUIDANCE HAS BEEN POINTING TOWARDS AN AREA OF ENHANCED MOISTURE CONVERGENCE ALONG THE FRONT NEAR SHAWNEE COUNTY RIGHT AROUND 7 PM. CURRENT THINKING IS THAT A FEW ISOLATED STORMS MAY DEVELOP ALONG OR JUST NORTH OF THE FRONT EARLY THIS EVENING. THESE STORMS WOULD INITIALLY MOVE TO THE EAST AT AROUND 40 MPH...AND MAY HAVE AN ISOLATED TORNADO POTENTIAL. THE GREATER SEVERE WEATHER THREAT SHOULD OCCUR AS STORMS FORM INTO A QLCS ALONG THE FRONT AND MOVE SOUTH ACROSS EAST CENTRAL KS. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STORMS GIVEN THE INSTABILITY AND DEEP LAYER SHEAR. THINK THAT STORMS WILL EXIT TO THE SOUTH OF THE FORECAST AREA WITH THE COLD FRONT AROUND OR SHORTLY AFTER MIDNIGHT. STRONG COLD AIR ADVECTION IS SET TO TAKE OVER BEHIND THE COLD FRONT. TEMPS ACROSS WESTERN NEB HAVE BEEN STEADILY DROPPING FROM THE UPPER 40S INTO THE MIDDLE 30S THIS AFTERNOON. WITH A STRONG PRESSURE GRADIENT KEEPING NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE...THE COLD AIR SHOULD NOT HAVE MUCH OF A PROBLEM MOVING SOUTHEAST. HAVE LOWS IN THE UPPER 30S TO LOWER 40S. FOR HIGHS MODELS MIX THE BOUNDARY LAYER ALL THE WAY TO 750 MB. THIS WOULD YIELD LOWER 50S FOR HIGHS WITH COLD AIR ADVECTING INTO THE AREA THROUGH THE MORNING. THESE TEMPS ARE PRETTY CLOSE TO GUIDANCE SO HAVE NOT STRAYED TO FAR FROM THAT. WOLTERS TUESDAY-THURSDAY: WITH HIGH PRESSURE AND CLEAR SKIES EXPECTED TUESDAY MORNING...A COOL START TO TUESDAY IS ANTICIPATED WITH LOW TEMPERATURES IN THE LOWER 30S. SURFACE WINDS WILL RAPIDLY BACK TO THE SOUTHWEST BY MID MORNING AS THE SURFACE HIGH PRESSURE AXIS MOVES TO THE SOUTH AND EAST OF THE CWA AND A LEE TROUGH FORMS ACROSS THE HIGH PLAINS. TEMPERATURES WILL REBOUND INTO THE MIDDLE 60S TO NEAR 70 DURING THE AFTERNOON. AN UPPER DISTURBANCE OVER THE NORTHERN PLAINS WILL SLIDE A WEAK COLD FRONT THROUGH THE REGION ON WED...CLEARING MOST OF THE CWA BY MIDDAY WEDNESDAY. SLIGHTLY WARMER READINGS WILL BE FOUND TO THE SOUTH OF THE BOUNDARY...WITH MIDDLE 60S IN NC KS TO NEAR 70 IN EC KS. THIS BOUNDARY WILL STALL JUST SOUTH OF THE CWA...DELINEATING DEEPER MOISTURE AND SLIGHTLY WARMER READINGS BY WEDNESDAY NIGHT. MODEL CONSENSUS HAS IMPROVED WITH RESPECT TO PLACEMENT/TIMING IN BRINGING AN UPPER DISTURBANCE FROM THE SOUTHWESTERN US EJECTING NORTHEASTWARD AND PHASING WITH THE EVOLVING AMPLIFYING LONGWAVE TROUGH OVER THE WESTERN US ON THU. THIS INITIAL DISTURBANCE WILL MOVE ACROSS THE CENTRAL PLAINS ON THURSDAY AFTERNOON. IN RESPONSE...THE SURFACE BOUNDARY WILL MOVE NORTH AS A WARM FRONT...RETURNING THE WARM SECTOR BACK INTO THE CWA. THE END RESULT WILL BE INCREASING CHANCES FOR THUNDERSTORMS DURING THE THURSDAY TIME FRAME ACROSS THE ENTIRE AREA. FRIDAY-SUNDAY: A COLD FRONT MOVES THROUGH THE CWA AS THE UPPER ENERGY PASSES THROUGH THU NIGHT. THE WARM SECTOR IS INITIALLY SHUNNED TO THE SOUTH OF THE AREA...AND HOW QUICKLY IT RETURNS REMAINS UNCERTAIN DUE TO MODEL DIFFERENCES. A NOTABLE WESTERN TROUGH IS FORECAST TO APPROACH THE HIGH PLAINS SATURDAY INTO SUNDAY. THERE REMAINS UNCERTAINTY TO THE EXACT UPPER TROUGH PLACEMENT AND ORIENTATION...WHICH PLAYS A ROLE IN LOCATION OF KEY SURFACE FEATURES. OVERALL SYNOPTIC SETUP SUGGESTS INCREASING LIKELIHOOD OF THUNDERSTORMS...FIRST ALONG/NORTH OF RETURNING WARM FRONT ON FRIDAY NIGHT/EARLY SAT...THEN IN ADVANCE OF THE MAIN WAVE ON SATURDAY/SUNDAY. COULD CERTAINLY SEE SOME OF THESE STORMS ON THE STRONG TO SEVERE SIDE...ESPECIALLY IF THE PATTERN EVOLVES AS CURRENTLY DEPICTED. BUT SIGNIFICANT UNCERTAINTY REMAINS WITH REGARDS TO PROGRESSION/TRACK OF UPPER SYSTEM...WHICH PRECLUDES SPECIFICS ATTM. BLAIR && .AVIATION... THUNDERSTORMS ARE DEVELOPING AND WILL BE NEAR MHK THROUGH 01Z... TOP THROUGH AROUND 02Z...AND FOE THROUGH 03Z. EXPECT LARGE HAIL WITH THESE STORMS AS WELL AS POTENTIAL FOR DAMAGING WINDS. OTHER THAN CONVECTIVE IMPACTS...SURFACE WINDS WILL REMAIN GUSTY FROM THE SOUTH UNTIL A COLD FRONT MOVES THROUGH ALL SITES PRIOR TO 01Z WITH WIND BECOMING NORTHERLY AND REMAINING GUSTY. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ026-039-040- 054>056-058-059. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ020>022- 034>037. &&
Hazardous weather outlook, Apr 3, 3:05 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 305 PM CDT SUN APR 3 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-042015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 305 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 6 AND 8 PM GENERALLY WITHIN A 30 MILE CORRIDOR FROM COUNCIL GROVE TO TOPEKA. INITIAL STORMS THAT FORM ARE EXPECTED TO MOVE TO THE EAST AT ABOUT 40 MPH. HOWEVER THE STORMS SHOULD EVOLVE INTO A LINE OF STORMS ALONG THE COLD FRONT...WITH THE ENTIRE COMPLEX OF STORMS ADVANCING SOUTH ACROSS EAST CENTRAL KANSAS DURING THE EVENING HOURS. THE THUNDERSTORMS SHOULD EXIT SOUTH OF THE AREA BETWEEN MIDNIGHT AND 1 AM. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. THERE IS A SMALL PROBABILITY FOR AN ISOLATED TORNADO INITIALLY WITH THE THUNDERSTORMS AS THEY DEVELOP. A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS ALONG AND SOUTHWEST OF A CONCORDIA TO MANHATTAN TO COUNCIL GROVE LINE UNTIL 7 PM DUE TO EXTREME FIRE DANGER. VERY HIGH FIRE DANGER EXISTS ACROSS THE REMAINDER OF THE AREA. A WIND ADVISORY REMAINS IN EFFECT FOR EAST CENTRAL KANSAS UNTIL 7 PM WITH SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA WEDNESDAY NIGHT INTO THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT ANY OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING...GENERALLY BETWEEN 6 PM TO MIDNIGHT FOR PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS. BLAIR
In the hours before
Local storm report, Apr 3, 6:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL ENE DELIA 39.24N 95.96W
04/03/2011 E1.00 INCH JACKSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 3, 6:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL ENE DELIA 39.24N 95.96W
04/03/2011 E1.75 INCH JACKSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 3, 7:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 1 NNE ST. MARYS 39.21N 96.06W
04/03/2011 E0.75 INCH POTTAWATOMIE KS TRAINED SPOTTER
PEA TO PENNY SIZE HAIL COVERING THE GROUND
&&
JBLocal storm report, Apr 3, 7:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 2 WNW ST. GEORGE 39.20N 96.46W
04/03/2011 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
SPOTTER WAS LOCATED 3 MILES EAST OF ST. MARYS ON HWY 24.
WINDS ESTIMATED 40-50 MPH.
&&
JBLocal storm report, Apr 3, 7:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 6 WSW TOPEKA 39.01N 95.78W
04/03/2011 E70 MPH SHAWNEE KS TRAINED SPOTTER
ESTIMATED BY MEDIA METEOROLOGIST
&&
BYRNELocal storm report, Apr 3, 7:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST 5 WSW TOPEKA 39.02N 95.76W
04/03/2011 E80 MPH SHAWNEE KS TRAINED SPOTTER
21ST AND FAIRLAWN
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 38 min |
| Apr 3, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 49 min |
| Apr 3, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson, Osage, Shawnee | 46 min |
| Apr 3, 8:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 40 min |
| Apr 3, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 52 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 35 min |
| Apr 3, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 48 min |
| Apr 3, 9:17 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 43 min |
| Apr 3, 9:39 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 51 min |
| Apr 3, 10:05 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 40 min |
| Apr 4, 3:36 AM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 12 hr |
| Apr 4, 3:29 PM CDT | Red Flag Warning | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.